# SDR SWAA2015011435729

- Difficulty date: January 7, 2015
- Submitted: January 15, 2015
- Operation: Air carrier
- Aircraft: N607SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 27927
- Aircraft time: 61,977 hours, 49,877 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Plate
- Part number: 6569646
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING TE PLATE CRACKED AT WBL 204.  R & R PLATE IAW DWG & SRM.
